# SDR AALA202503283207

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 67,035 hours, 28,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR YELLOW LOCK RELEASE MECHANISM WILL NOT RELEASE, AND FORWARD ENTRY DOOR WILL NOT SHUT. LUBRICATED L1 DOOR HOLD OPEN LATCH, OPERTIONAL CHECK GOOD. PER FIM 52-10-00-810-809.
